# SDR 2007UALA00375

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 57,448 hours, 33,830 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7130 · Engine Fireseals
- Part: Fireseal
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON FIRE SEAL ASSY AT FWD END OF REVERSER HAS HOLE WORN IN IT AT CENTER LINE OF PYLON.  MAJOR REPAIR.  REMOVED DAMAGE.  INSTALLED WEB REPAIR PER SRM 51-70-13.
